Your Success: Having been on this protocol, or at least my personal version of it, I have been able to discontinue all my adrenal supplementation without the usual crash that I used to get when I stop taking adrenal supportive supplements.
If you check my posting history you will find that I was taking quite a few things just to have a little bit of energy. Even though they did make me feel somewhat better I was still tired all the time.
These supplement included:
-different adrenal glandulars
-Vitamin C at least 3 grams a day
-various B vitamins
These were the things I took on a regular basis, not including stuff I experimented with. things like IP6, Lugol's Iodine, and I'm sure alot of other stuff targeting candida and adrenal fatigue. I could list each and every supplement I've taken, but I think I got my point across. I was taking a lot of stuff with little effect.
Do I take all that stuff today? No. do I feel tired all the time? No. I had some patches of darker colored, flaky skin on my body that was attributed to "hypoadrenia." It's actually a symptom attributed to Addison's disease. The darker skin has now shrunk and faded to the point I can barely tell there is a difference in skin color and thres no more flaking. I've been off all suppliments for at least 3 weeks and I have more energy than I've had in a very long while. I'm in no way 100%, but progress is better than I first assumed would be. I still haven't gained weight, but my appetite is back and I'm eating more often and much healthier stuff. Not only did this protocol save me a lot of money, I believe it saved my life.
I have no doubt God guided me here. My prayer was answered.
Answer: Thank-you for posting your Healing and may you continue to find the Many Blessings you Seek !
Maybe this will encourage others with the same needs?
Would you mind figuring How much Money all these Supplements & Drugs were Costing you each Month?
This may help some understand Why the Drug companies and Med trolls do not want these Free Truths of Healing shared on this forum?